# SDR DALA2024031203235

- Difficulty date: March 10, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 18,531 hours, 8,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3032, DOOR 1L EMERGENCY OPERATION CYLINDER PRESSURE BELOW LIMITS. CORRECTIVE ACTION: SERVICED 1L DOOR EMERGENCY OPERATION CYLINDER TO 1700 PSI IAW A321 AMM 52-10. NO LEAKS NOTED. (LP 5592428)
